# SDR AALA202108179539

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,999 hours, 24,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: L4 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKE OFF ROLL AFT MAIN CABIN ENTRANCE ILLUMINATED. LATER LIGHT EXTINGUISHED APPROXIMATELY 2000 MEAN SEA LEVEL FLIGHT ATTENDANT CHECKED HANDLE DOWN. REMOVED AND REPLACED L4 DOOR SENSOR PER AMM 52-71-11.
